Turn on thread page Beta

Short bursts of pain in the right hand side of my head watch

Announcements
    • Thread Starter
    Offline

    18
    ReputationRep:
    The past few days I've been getting these really weird headaches. They only last for a few seconds (although leave a bit of an ache afterwards) but they're really painful, it makes me wince. It's only in the right hand side of my head and it feels like my brain is being squeezed or something. My step-dad reckons it's just a stress headache, as I've been working pretty hard lately doing coursework and preparing for my Oxford interview. Normally when I get stressed though, it's a dull ache all over, nothing like this. Anyone know what it could be?
    Offline

    14
    ReputationRep:
    I would agree its a certain type of migraine that you can get. Are you taking any other medication? I would take a trip to the doctors just incase.
    • Thread Starter
    Offline

    18
    ReputationRep:
    (Original post by insignificant)
    I would agree its a certain type of migraine that you can get. Are you taking any other medication? I would take a trip to the doctors just incase.
    I don't take any medication except for the pill, and I've been on that without any bother for over two years now.
    Guess I'll try and make an appointment when I get back on Friday. I do hope it's not migraines cos I think when people start getting them, they get them off and on forever
    Offline

    14
    ReputationRep:
    (Original post by riotgrrl)
    I don't take any medication except for the pill, and I've been on that without any bother for over two years now.
    Guess I'll try and make an appointment when I get back on Friday. I do hope it's not migraines cos I think when people start getting them, they get them off and on forever
    Migraines, especially in women can be down to hormones. My friend has been on the pill for about 6 months and has been getting these headaches you are describing , except they are at the back of the head, and the doctor has put it down to hormonal changes. Even though you've been on the pill for 2 years, your hormones levelswill change all the time I suppose as you grow so that could have something to do with it. My mum used to have horrible migraines and she used to have injections, until she had a hysterectomy and now she doesn't have them all, but thats an extreme case!
    Offline

    0
    ReputationRep:
    It's lupus.
    Offline

    14
    ReputationRep:
    Stroke! There's a fire inside your head! Put it out! Put it out!
    • Thread Starter
    Offline

    18
    ReputationRep:
    (Original post by Aspiringlawstudent)
    It's lupus.
    Offline

    0
    ReputationRep:
    (Original post by riotgrrl)
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 6, 2010
Poll
Do you think parents should charge rent?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.